# SDR JIKA2025050101

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221BH
- Make and model: Beech C-99
- Aircraft serial: U168
- Aircraft time: 33,642 hours, 49,589 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH THE FLIGHT CREW ATTEMPTED TO LOWER THE LANDING GEAR NORMALLY, HOWEVER, THE RH MAIN GEAR LANDING SAFE LIGHT DID NOT ILLUMINATE. MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND A BROKEN WIRE TO THE LANDING GEAR POSITION INDICATOR LIGHTS WAS BROKEN. THE WIRE WAS REPAIRED, AN OPERATIONAL CHECK FLIGHT WAS FLOWN SUCCESSFULLY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
